# SDR SWAA2022020843371

- Difficulty date: January 13, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 20,500 hours, 8,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BETWEEN STA 727C AND STA 827 L/H Z ANGLE IS CORRODED IN SEVERAL AREAS TOP AND BOTTOM SIDES AS MARKED / REMOVED + REPLACED Z ANGLE L/H STA 727 TO 827 IAW SRM 51-40-02 + DWG 146A7500 REV: - MATERIAL LOSS IS 100% OUT OF LIMITS IAW SRM 53-00-053
